# SDR SIMA20130130014

- Difficulty date: January 30, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 35,946 hours, 29,638 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT EMERGENCY EXIT DOOR, AFTER COMPLYING WITH NRTC E280705, (CORROSION ON GUIDE PIN), EXCESSIVE PITTING WAS FOUND ON FORWARD PIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GUIDE PIN ON THE RIGHT EMERGENCY EXIT DOOR IAW EMB 145 AMM 52-21-00 STEP 3.I.(3) TO (6) AND (13).  THE AIRCRAFT WAS RETURNED TO SERVICE.
